Hung, Nguyen Ngoc and Malle, Gunter and Maróti, Attila (2022) On almost p-rational characters of p'-degree. FORUM MATHEMATICUM, 34 (6). pp. 1475-1496. ISSN 0933-7741 (nyomtatott), 1435-5337 (online)
|
Text
2104_02994v1.pdf Download (438kB) | Preview |
Official URL: https://doi.org/10.1515/forum-2022-0005
Item Type: | Article |
---|---|
Uncontrolled Keywords: | finite groups; Linear actions; McKay - Navarro conjecture; coprime actions; |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 14 Mar 2023 09:30 |
Last Modified: | 06 Apr 2023 14:35 |
URI: | http://real.mtak.hu/id/eprint/162082 |
Actions (login required)
![]() |
Edit Item |